# SDR EE4Y2025112823554

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 01292
- Aircraft time: 57,420 hours, 35,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE EXECUTION OF 80VU RACK SPECIAL DETAILED INSPECTION THE AS PER ALLEGIANT A32X-25-127-003, AND  IT WAS FOUND AT THE UPPER LATERAL FITTING LH SIDE WITH WEAR. REPAIRED THE UPPER LATERAL FITTING IAW ALLEGIANT EO NO. A32X-STR-25-EO-00203 REV 01 AD2023-05-14 RACK ATTACHMENTS. THIS REPAIR IS MAJOR. THIS REPAIR IS COVERED BY COOPESA JOB A1Q255 ITEM 1-40, 1-41.
